# SDR RAIA960323

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Connector
- Part number: 94959411
- Condition: Dirty
- Location: Rt Engine
- Part time: 5,589 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - FLT 4750 - RIGHT ENGINE TORQUE FLUCTUATION IN FLIGHT.  MAINTENANCE DEFERRED RIGHT ENGINE TTL PER MEL 76-2.  MAINTENANCE CLEARED DMI BY CLEANING TTL CONNECTOR, PERFORMED GROUND RUNS OPERATIONAL CHECKS GOOD.  (M)
